# SDR 98ZZZX4341

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Transmission
- Part number: 369D25100505
- Condition: Leaking
- Location: Main Rotor
- Part time: 5,267 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INPUT SHAFT SCORED BY DRIVE BELT PULLEY CAUSING LEAK AT SEAL.  REMOVED AND REPLACED.
